American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] E. B. Vinberg. On the algebra of Siegel modular forms of genus $2$. Trans. Moscow Math. Soc. 74 (2013) 1-13.
Abstract, references, and article information
View Article: PDF

[2] Romeo Meštrović. A search for primes $p$ such that the Euler number $E_{p-3}$ is divisible by $p$. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information
View Article: PDF

[4] Keith Johnson. Super-additive sequences and algebras of polynomials. Proc. Amer. Math. Soc. 139 (2011) 3431-3443. MR 2813375.
Abstract, references, and article information
View Article: PDF

[5] Zhi-Wei Sun and Wei Zhang. Binomial coefficients and the ring of $p$-adic integers. Proc. Amer. Math. Soc. 139 (2011) 1569-1577. MR 2763746.
Abstract, references, and article information
View Article: PDF

[6] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information
View Article: PDF

[7] Li-Lu Zhao, Hao Pan and Zhi-Wei Sun. Congruences for the second-order Catalan numbers. Proc. Amer. Math. Soc. 138 (2010) 37-46. MR 2550168.
Abstract, references, and article information
View Article: PDF

[8] Zhi-Wei Sun and Donald M. Davis. Combinatorial congruences modulo prime powers. Trans. Amer. Math. Soc. 359 (2007) 5525-5553. MR 2327041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] X. R. Ma. An extension of Warnaar's matrix inversion. Proc. Amer. Math. Soc. 133 (2005) 3179-3189. MR 2160179.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Chao-Ping Chen and Feng Qi. The best bounds in Wallis' inequality. Proc. Amer. Math. Soc. 133 (2005) 397-401. MR 2093060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Olga Holtz. $M$-matrices satisfy Newton's inequalities. Proc. Amer. Math. Soc. 133 (2005) 711-717. MR 2113919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Dan Marshall. The product of a nonsymmetric Jack polynomial with a linear function. Proc. Amer. Math. Soc. 131 (2003) 1817-1827. MR 1955270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Mei-Chu Chang. Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles. Trans. Amer. Math. Soc. 354 (2002) 975-992. MR 1867368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Brian Marcus and Selim Tuncel. Powers of positive polynomials and codings of Markov chains onto Bernoulli shifts. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 91-101. MR 1696825.
Abstract, references, and article information
View Article: PDF

[16] C. Krattenthaler. A new matrix inverse. Proc. Amer. Math. Soc. 124 (1996) 47-59. MR 1291781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] George E. Andrews. Euler's ``exemplum memorabile inductionis fallacis'' and $q$-trinomial coefficients . J. Amer. Math. Soc. 3 (1990) 653-669. MR 1040390.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Daniel S. Moak. Combinatorial multinomial matrices and multinomial Stirling numbers . Proc. Amer. Math. Soc. 108 (1990) 1-8. MR 965944.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Francesco Brenti. Unimodal, log-concave and P\'olya frequency sequences in combinatorics. Memoirs of the AMS 81 (1989) MR 963833.
Book volume table of contents

[20] Richard H. Hudson and Kenneth S. Williams. Binomial coefficients and Jacobi sums . Trans. Amer. Math. Soc. 281 (1984) 431-505. MR 722761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Richard H. Hudson and Kenneth S. Williams. Cauchy-type congruences for binomial coefficients . Proc. Amer. Math. Soc. 85 (1982) 169-174. MR 652435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Alan H. Stein. Exponential sums related to binomial coefficient parity . Proc. Amer. Math. Soc. 80 (1980) 526-530. MR 581019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Bent Ørsted. Composition series for analytic continuations of holomorphic discrete series representations of ${\rm SU}(n,\,n)$ . Trans. Amer. Math. Soc. 260 (1980) 563-573. MR 574799.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Lajos Tak√°cs. A sum of binomial coefficients . Math. Comp. 32 (1978) 1271-1273. MR 502014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] A. M. Garsia and S. A. Joni. A new expression for umbral operators and power series inversion . Proc. Amer. Math. Soc. 64 (1977) 179-185. MR 0444487.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] George E. Andrews. Identities in combinatorics. II. A $q$-analog of the Lagrange inversion theorem . Proc. Amer. Math. Soc. 53 (1975) 240-245. MR 0389610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. P. Roselle. Coefficients associated with the expansion of certain products . Proc. Amer. Math. Soc. 45 (1974) 144-150. MR 0342406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] F. T. Howard. Formulas for the number of binomial coefficients divisible by a fixed power of a prime . Proc. Amer. Math. Soc. 37 (1973) 358-362. MR 0309737.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] F. T. Howard. The number of binomial coefficients divisible by a fixed power of $2$ . Proc. Amer. Math. Soc. 29 (1971) 236-242. MR 0302459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] E. T. Bell. General relations between Bernoulli, Euler, and allied polynomials . Trans. Amer. Math. Soc. 38 (1935) 493-500. MR 1501824.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1